# SDR CA970903019

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A340-313
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Wing Tip Brakes
- Condition: Tripping
- Location: Nr2 Slat/Flap
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS LOCK OUT AFTER EXTENSION FOR LANDING. WING TIP BRAKES FOUND TO BE TRIPPING ON NR2 FLAP/SLAT CONTROL COMPUTER. SYSTEM RESET AND FLAPS OPERATED NORMALLY.
